Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jprime

should i quit accutane?

I have no more actual pimples, just red marks. Does tane help that? because i really want to get off it. Since i've started im like a whole new person, in only the negative ways, and its killed my attention span. I used to get 80%'s in school now i can barely scrape 60's.....i just cant concentrate on anything, even the derm took me off tane you 2 weeks because of it. Al i want to know is whether or not i should stay on it? 'cuase i am pretty much pimple-less.

Share this post


Link to post
Share on other sites

if you can stick it out i'd finish ur course to hopefully give u a long remission, otherwise the acne might just come back

Share this post


Link to post
Share on other sites

Tell us your weight and what dosage you are on. If you took a low dose to start and then moved up tell us how long you were on each dose for. That will help to give you a better answer.

Share this post


Link to post
Share on other sites
Tell us your weight and what dosage you are on. If you took a low dose to start and then moved up tell us how long you were on each dose for. That will help to give you a better answer.

Share this post


Link to post
Share on other sites
Tell us your weight and what dosage you are on. If you took a low dose to start and then moved up tell us how long you were on each dose for. That will help to give you a better answer.

I had a question about this too...

I weigh approximately 80 kgs... now the thing is i was on 10 mg a day for 2 months, then i was on 20 mg a day for 2 months, and now i've basically been on 100 mg a day for 20 days, the problem is on my left cheek there are these two blackheads kind of embedded into my skin that have been there throughout the course and haven't budged out to this day...

Will these eventually push out themselves? I mean it's been a good 4 months i began the course... i dont know.

Share this post


Link to post
Share on other sites
Tell us your weight and what dosage you are on. If you took a low dose to start and then moved up tell us how long you were on each dose for. That will help to give you a better answer.

Share this post


Link to post
Share on other sites
Tell us your weight and what dosage you are on. If you took a low dose to start and then moved up tell us how long you were on each dose for. That will help to give you a better answer.

So how do dermatologists prescribe your dosage? Is it based off of your weight or how severe your acne is? Or both. I don't get this.

Share this post


Link to post
Share on other sites
Tell us your weight and what dosage you are on. If you took a low dose to start and then moved up tell us how long you were on each dose for. That will help to give you a better answer.

So how do dermatologists prescribe your dosage? Is it based off of your weight or how severe your acne is? Or both. I don't get this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×